# SDR UIEA2021101202220

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 20131A
- Part serial: 20773
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EMG EXIT LIGHT SIGN INOP AT L1 & R1 DOOR( REMOVED AND REPLACED EMG EXIT LIGHT BAT UNDER FA SEAT PER AMM 33-51-07, OPS CK GOOD AT THIS TIME  )
